Alert archive / Kentucky / Flash Flood Warnings in 2018

Flash Flood Warning 11, NWS Paducah, KY

May 31, 2018Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this flash flood warning at May 31, 2018, 3:00 PM CDT for Ballard County, McCracken County, Kentucky. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 31, 2018, 3:00 PM CDT (20:00 UTC)
Expired
May 31, 2018, 6:00 PM CDT
In force
3 hr
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Flood severity
None

Counties Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 9 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 31, 3:10 PM CDTHEAVY RAIN 0.45Lone Oak, KY10 MINUTE ACCUMULATION
May 31, 4:00 PM CDTFLOOD8 Se La Center, KYWATER ACROSS PHELPS ROAD NEAR THE COMMUNITY OF NEW YORK.
May 31, 4:00 PM CDTHEAVY RAIN 0.86West Paducah, KYONE HOUR MEASUREMENT AT BARKLEY REGIONAL AIRPORT
May 31, 4:04 PM CDTHEAVY RAIN 0.66West Paducah, KY10 MINUTE ACCUMULATION AT BARKLEY REGIONAL AIRPORT.
May 31, 4:10 PM CDTFLASH FLOODKevil, KYHIGHWAY 60 NEARLY IMPASSABLE WITH NUMEROUS VEHILES IN DITCHES.
May 31, 4:44 PM CDTHEAVY RAIN 1.74West Paducah, KYONE HOUR RAINFALL ACCUMULATION AT NWS OFFICE IN WEST PADUCAH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 70 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 8.0 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2018-05-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1202 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2018-05-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 234 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1202 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
822 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
234 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.2

Open this sounding in Storm Lab

The text

As transmitted.

302 
WGUS53 KPAH 312000
FFWPAH
KYC007-145-312300-
/O.NEW.KPAH.FF.W.0011.180531T2000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Paducah KY
300 PM CDT THU MAY 31 2018

The National Weather Service in Paducah has issued a

* Flash Flood Warning for...
  McCracken County in western Kentucky...
  Ballard County in western Kentucky...

* Until 600 PM CDT.

* At 259 PM CDT, Doppler radar indicated a lineof thunderstorms 
  producing heavy rain across the warned area from roughly just east 
  of Cairo Illinois east to Paducah. Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
  Paducah, Lovelaceville, Kevil and Blandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
      3723 8900 3723 8893 3718 8880 3714 8873
      3714 8869 3710 8859 3703 8852 3702 8848
      3694 8849 3694 8870 3695 8882 3692 8899
      3694 8907 3692 8908

$$

ML
2 follow-up statements
169 
WGUS73 KPAH 312107
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
407 PM CDT THU MAY 31 2018

KYC007-145-312300-
/O.CON.KPAH.FF.W.0011.000000T0000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCracken KY-Ballard KY-
407 PM CDT THU MAY 31 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
MCCRACKEN AND BALLARD COUNTIES...

At 405 PM CDT, trained weather spotters reported flash flooding 
across Phelps road near New York. Heavy rain continues along a line 
from La Center to Kevil to West Paducah. Additional flash flooding 
is likely.

Some locations that will experience flooding include...
Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
Paducah, Lovelaceville, Kevil and Blandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
      3723 8900 3723 8893 3718 8880 3714 8873
      3714 8869 3710 8859 3703 8852 3702 8848
      3694 8849 3694 8870 3695 8882 3692 8899
      3694 8907 3692 8908

$$

08
738 
WGUS73 KPAH 312204
FFSPAH

Flash Flood Statement
National Weather Service Paducah KY
504 PM CDT THU MAY 31 2018

KYC007-145-312300-
/O.CON.KPAH.FF.W.0011.000000T0000Z-180531T2300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
McCracken KY-Ballard KY-
504 PM CDT THU MAY 31 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR
MCCRACKEN AND BALLARD COUNTIES...

At 501 PM CDT, Doppler radar indicated heavy rain had exited most of 
the warning area. However, water will be slow to recede in some 
areas so flooding remains a concern. 1.74 inches was measured at the 
NWS Office in West Paducah from the afternoon round of thunderstorms.

Some locations that will experience flooding include...
Paducah, La Center, Wickliffe, Lone Oak, Reidland, Barlow, West
Paducah, Lovelaceville, Kevil and Blandville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3697 8910 3701 8917 3705 8918 3718 8907
      3723 8900 3723 8893 3718 8880 3714 8873
      3714 8869 3710 8859 3703 8852 3702 8848
      3694 8849 3694 8870 3695 8882 3692 8899
      3694 8907 3692 8908

$$

SP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at May 31, 2:21 PM CDT, 39 minutes earlier.

Area forecast discussion, May 31, 2:21 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
221 PM CDT Thu May 31 2018

.UPDATE...
Issued at 222 PM CDT Thu May 31 2018

Early afternoon update to reflect the addition of Flash Flood
Watch for all of southwest Indiana and northwest Kentucky,
adjacent to the Ohio River. Anticipate sufficient recovery of
airmass and training of thunderstorms, especially this evening
over the flash flood watch area. Given previous antecedent
rainfall and early flooding, runoff will be fairly rapid,
especially in urban and hilly areas. CAM guidance suggest another
1-2" in the watch area.

The boundary left from the mid-morning convection over southwest
Illinois may serve as a focus for new discrete cell development
later this afternoon. Given the uncertainty due to differential
heating, decided that there is some potential for upscale severe
thunderstorm development again in Perry, Jackson, Williamson, and
Franklin Counties in southwest Illinois. Supercell development
appears better over the southeast Missouri by mid/late afternoon.

UPDATE Issued at 1258 PM CDT Thu May 31 2018

This is an update for Aviation (see Aviation section) and short
term severe weather and forecast trends.

Have already updated the gridded forecast and transmitted on line.

At this time, with coordination with SPC and adjacent NWS offices,
plan to cancel the existing Severe Thunderstorm Watch #136 (that
was originally in effect until 5 pm CDT) very soon, once the
existing severe weather activity movest out of the watch area.
An updated text/tabular forecast will be issued after the current
watch is eventually removed from the WFO PAH forecast area. The
forecast for the remainder of this afternoon and tonight has been
updated to reflect short term CAM (ESRL HRRR/RAP) and larger
scale (Canadian - CMC) significant weather trends.

&&

.SHORT TERM...(Today through Tonight)
Issued at 327 AM CDT Thu May 31 2018

Interesting convective forecast over the next 24 hours. Cannot
disagree with SPC's Enhanced Risk for most of the area today
based on ingredients, but the mode and timing have yet to be
worked out.

Most of the 00Z and later guidance develops convection over our
region prior to sunrise and continues it through at least the
morning hours. A few showers have already developed along I-64 in
southern Illinois, but 00z GFS and NAM soundings would suggest
that if we get convective initiation it should be in the form of
elevated thunderstorms. Not sure if the surge of moisture needed
to achieve initiation will occur or not. There would be very
little shear available for the elevated parcels, but there could
be some decent instability, so there could be a few stronger cores
with some hail potential. The primary zone advertised in the
guidance is from southern Illinois southeast into west Kentucky.

The more significant potential convective event is expected at
some point this afternoon and evening, as the MCV associated with
the MCS currently over Kansas and Oklahoma lifts northeast near
KSTL by 00Z. Not sure if I have seen any CAM data that really
represents the southward extent of the current convection very
well, and that could have an impact on the placement of mesoscale
features late this afternoon. The general themes are convective
initiation along I-64/southern Illinois near 18Z as the southeast
limb of the MCV moves into that area. The second theme is for late
afternoon convective initiation near I-64 to the southwest of the
MCV, potentially along the associated outflow boundary. This
activity would likely grow upscale and move into our area as a
line of some sort.

The GFS and NAM both bring an EML into at least the southern
third of the area this afternoon on the southern periphery of the
MCV. That should provide a south/southwest edge to any afternoon
convection. Wind fields will be improving through the afternoon,
and some supercell structures will be possible with large hail and
damaging wind threats. Most of the shear is in the lowest 3km,
with winds maxing out around 45 mph from the west above 700mb. If
this activity continues or develops early in the afternoon, some
training will be possible as steep lapse rates and low-level
moisture will continually be fed into the area, roughly the
northeast half of the region. Some isolated flash flooding
concerns may develop.

Normally would be concerned with the early day convection muddling
the destabilization for late afternoon and evening convection, but
as stated above, the relatively strong westerly flow in the mid
and upper-levels should provide a continuous supply of steeper
lapse rates to work with. The bigger question is timing and
location. It looks like it will already be in the form of a line
or at least line segments as it reaches the area perhaps as late
as 00Z. This activity may be shunted farther south over the
southern half of the area depending on how much convection
persists through the afternoon over our north and northeast.

The EML should provide steep lapse rates aloft and strong heating
with steep low-level lapse rates, so a damaging wind threat will
become the greatest concern with the linear mode expected. With
the strong instability possible and the potential for embedded
rotating updrafts, large hail will also be possible. The tornado
potential is non-zero, but the 0-1km shear is not that great, so
it will be a secondary severe concern to the large hail and
damaging winds. Although this line should be moving at a decent
clip, if it goes over areas that already experienced afternoon
convection, flash flooding will be possible.

The larger-scale trough will still be in the area at 12Z Friday,
so we will keep decent PoPs in the southeast half of the area
through the night. Have emphasized the evening for the greatest
PoPs, but capped them at likely levels due to uncertainties in
timing and location.

.LONG TERM...(Friday through Wednesday)
Issued at 327 AM CDT Thu May 31 2018

Model agreement is fairly good through the period with the main
concern being thunderstorm chances later Saturday afternoon/Saturday
night.

Friday starts out with a frontal boundary pushing through west
Kentucky, with chances of showers and thunderstorms continuing at
least through the morning hours. The 00z GFS hangs it up and lingers
rain chances through the afternoon, so will maintain low chance PoPs
through the day across portions of the southeast counties. Dry
conditions take hold for the entire area by later Friday evening
through the 1st part of Saturday as upper ridging nudges into the
region.

The main system of interest for this period is associated with
shortwave energy diving out of the the Northern Plains Friday night
into Saturday. The lower Ohio Valley will reside in an instability
rich airmass with plentiful moisture (dewpoints in low to mid 70s)
and combined with decent mid level flow (500mb wind of 35-40 kts),
there looks to be enough support for the possibility of severe
thunderstorm development by late afternoon or evening. Current
thinking matches up with SPC Day 3 Outlook which has a slight risk
across the west half of the area. PWAT values also look to exceed 2
inches, so may have some flooding issues as well with very efficient
rainfall rates.

Showers and thunderstorms will gradually taper off from northwest to
southeast Saturday night into Sunday morning, with all areas
expected to be dry by midday Sunday.

A pattern change looks to take shape early next week, with much
drier air penetrating through the area. This means dewpoints
dropping into the 50s area wide by Sunday night into Monday. A
welcome change compared to the current humidity levels! At the
surface, high pressure looks to move across the area Monday and
Tuesday. The current forecast is dry, but given weak ripples in the
northwest flow aloft, rain chances appear non-zero.

Mid level flow will largely remain northwesterly across the
Heartland next week as upper ridging builds over the
central/southern Plains. This may eventually result in more of a
ring of fire type pattern affecting our area, particularly by the
mid or latter part of the week.

Temperatures will be quite warm Friday and Saturday with highs near
90 and heat index readings pushing the mid 90s in some locales. May
even be some heat index values near 100 across southeast Missouri on
Saturday afternoon.

It looks like we will finally experience temps back near normal
Sunday through Tuesday with highs in the low to mid 80s and lows
dipping into the upper 50s/lower 60s. Some slight moderation upward
is expected by mid next week.

&&

.AVIATION...
Issued at 1258 PM CDT Thu May 31 2018

Attempted to time the departure of the MCS (Mesoscale Convective
System from the KEVV/KOWB TAF's during the next 1-3 hour. In
addition, added new convection to the KCGI/KPAH TAF locations with
the onset of the next MCS later this afternoon and this evening.
Kept most weather conditions in VFR category outside of the
thunderstorm activity with MVFR category associated with
convection. Given the short time scale for severe potential wind
gusts and ceilings, may have to make amendments to reflect those
short fuse situations.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...None.
MO...None.
IN...Flash Flood Watch until midnight CDT tonight for INZ081-082-
     085>088.

KY...Flash Flood Watch until midnight CDT tonight for KYZ014-018>020.

&&

UPDATE...Smith
SHORT TERM...DRS
LONG TERM...SP
AVIATION...Smith
Hazardous weather outlook, May 31, 1:18 PM CDT, 1 hour 42 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
118 pm CDT Thu May 31 2018

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-011000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
118 pm CDT Thu May 31 2018

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Another round of thunderstorms will develop over parts of southeast
Missouri, southwest Illinois, and parts of west Kentucky by early
afternoon, then move east over the remainder of southern Illinois,
southwest Indiana, and west Kentucky during the middle and late
afternoon. Damaging winds and large hail will be the primary hazards.

The initial thunderstorms this afternoon may be isolated, discrete
supercells, gradually developing together to form a line of strong
to severe thunderstorms. An isolated tornado cannot be ruled out of
the question at this time.

There is also a good  potential for the training of storms this
afternoon and this evening and may produce some localized flash
flooding concerns.

Heat index values may reach 100 this afternoon near the confluence
of the Ohio and Mississippi Rivers and southward to the Missouri
Bootheel.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

A chance of thunderstorms is forecast for portions of the area on
Friday, particularly across western Kentucky. Locally heavy rain
and lightning will be the main hazards.

Another chance of thunderstorms is forecast Saturday afternoon
through the night. Some of these storms may be severe with damaging
winds and large hail along with torrential rainfall and lightning.

Afternoon heat index readings may approach 100 degrees on Saturday
afternoon across portions of southeast Missouri.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation throughout the area
this afternoon and evening, and again Saturday afternoon and
evening.

DRS/SP/Smith

In the hours before

Local storm report, May 31, 12:53 PM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1253 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     TSTM WND DMG     MORGANFIELD             37.68N 87.91W
05/31/2018                   UNION              KY   911 CALL CENTER

            A TREE WAS REPORTED OVER A ROAD AND ANOTHER LARGE TREE
            DOWNED IN UNION COUNTY.

&&

ALR
Local storm report, May 31, 1:23 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
123 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0121 PM     HAIL             BENTON                  36.85N 88.36W
05/31/2018  E0.75 INCH       MARSHALL           KY   TRAINED SPOTTER

&&

ALR
Local storm report, May 31, 1:27 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
127 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     HAIL             OWENSBORO               37.76N 87.12W
05/31/2018  E1.00 INCH       DAVIESS            KY   FIRE DEPT/RESCUE

            REPORTED ALONG THE DAVIESS HANCOCK COUNTY LINE.

&&

KELLYH
Local storm report, May 31, 1:33 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
133 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     HAIL             BENTON                  36.85N 88.36W
05/31/2018  M1.00 INCH       MARSHALL           KY   PUBLIC

&&

ALR
Local storm report, May 31, 2:15 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
215 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1120 AM     TSTM WND DMG     ALLENDALE               38.53N 87.71W
05/31/2018                   WABASH             IL   PUBLIC

            TREE FELL ON A HOUSE IN ALLENDALE.

&&

ALR
Local storm report, May 31, 2:51 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
251 PM CDT THU MAY 31 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     TSTM WND GST     NEWBURGH                37.95N 87.40W
05/31/2018  M60 MPH          WARRICK            IN   PUBLIC

&&

ALR

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 10:51 AM CDTSevere Thunderstorm WarningPAHHenderson, Union54 min
May 31, 11:07 AM CDTSevere Thunderstorm WarningPAHHenderson53 min
May 31, 11:08 AM CDTAreal Flood AdvisoryPAHDaviess, Henderson, McLean, Union, Webster3 hr
May 31, 11:26 AM CDTSevere Thunderstorm WarningPAHHenderson, Union34 min
May 31, 11:36 AM CDTSevere Thunderstorm WarningPAHDaviess69 min
May 31, 11:55 AM CDTSevere Thunderstorm WarningPAHHenderson35 min
May 31, 12:10 PM CDTTornado WarningPAHDaviess33 min
May 31, 12:45 PM CDTSevere Thunderstorm WarningPAHDaviess15 min
May 31, 1:13 PM CDTSevere Thunderstorm WarningPAHMarshall32 min
May 31, 2:10 PM CDTFlash Flood WatchPAHDaviess, Henderson, McLean, Union13 hr
May 31, 2:36 PM CDTSevere Thunderstorm WarningPAHBallard39 min
May 31, 3:13 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken62 min
May 31, 3:45 PM CDTSevere Thunderstorm WarningPAHLivingston, McCracken60 min
May 31, 4:05 PM CDTSevere Thunderstorm WarningPAHLivingston, Marshall55 min
May 31, 4:08 PM CDTSpecial Weather StatementPAHChristian52 min
May 31, 4:30 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg30 min
May 31, 4:33 PM CDTAreal Flood WarningPAHChristian, Muhlenberg, Todd117 min
May 31, 4:34 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken26 min
May 31, 4:47 PM CDTSevere Thunderstorm WarningPAHMcCracken28 min
May 31, 4:51 PM CDTSpecial Weather StatementPAHMuhlenberg39 min
May 31, 4:55 PM CDTFlash Flood WarningPAHChristian, Muhlenberg, Todd3 hr
May 31, 5:03 PM CDTSevere Thunderstorm WarningPAHChristian, Todd27 min
May 31, 5:05 PM CDTSevere Thunderstorm WarningPAHMuhlenberg25 min
May 31, 5:37 PM CDTSpecial Weather StatementPAHTodd23 min

Nearby

Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.